DSpace at library NPU Dragomanova » Науковий часопис Національного педагогічного університету імені М.П. Драгоманова » Серія 01: Фізико-математичні науки » Випуск 13 (2) »

Please use this identifier to cite or link to this item: http://enpuir.npu.edu.ua/handle/123456789/13880
Full metadata record
DC FieldValueLanguage
dc.contributor.authorИбрагим, Муслем Хуссейн-
dc.contributor.authorТорбин, Григорий Мирославович-
dc.date.accessioned2017-05-10T09:26:01Z-
dc.date.available2017-05-10T09:26:01Z-
dc.date.issued2012-
dc.identifier.citationИбрагим, М. Х. Доверительность и фрактальные свойства вероятностных мер с независимыми Q*-символами / М. Х. Ибрагим, Г. М. Торбин // Науковий часопис Національного педагогічного університету імені М. П. Драгоманова. Серія 1: Фізико-математичні науки : зб. наук. праць. - К. : Вид-во НПУ ім. М. П. Драгоманова, 2012. - Вип. 13 (2). - С. 35-46.ua
dc.identifier.urihttp://enpuir.npu.edu.ua/handle/123456789/13880-
dc.description.abstractСтатья посвящена исследованию условий доверительности семейства цилиндров Q*-разложения при вычислении размерности Хаусдорфа-Безиковича. Получены новые достаточные условия доверительности, которые обобщают результаты S. Albeverio, М. Працевитого, Г. Торбина. Полученые результаты применены для исследования тонких фрактальных свойств распределений случайных величин с независимыми Q*-символами.ua
dc.description.abstractThe paper is devoted to study conditions for faithfulness of families of cylinders generated by Q* -expansions for the calculation of the Hausdorff dimension. We present new sufficient conditions for the faithfulness, which are generalizations of results by S. Albeverio, M. Pratsiovytyi, G. Torbin. We applied the results to study fine fractal properties of distributions of random variables with independent Q*-symbols.ua
dc.description.sponsorshipЭта работа была частично поддержана проектом SFB-701 (Bielefeld University)ua
dc.language.isoruua
dc.publisherВид-во НПУ ім. М. П. Драгомановаua
dc.subjectдоверительностьua
dc.subjectсингулярные вероятностные распределенияua
dc.subjectразмерность Хаусдорфа мерыua
dc.subjectфракталыua
dc.subjectfaithfulnessua
dc.subjectHausdorff dimension of measureua
dc.subjectfractalsua
dc.subjectsingular probability distributionsua
dc.titleДоверительность и фрактальные свойства вероятностных мер с независимыми Q*-символамиua
dc.title.alternativeFaithfulness and fractal properties of probability measures with independent Q*-symbolsua
dc.typeArticleua
Appears in Collections:Випуск 13 (2)

Files in This Item:
File Description SizeFormat 
ibragim35-46.pdfОсновна стаття637.9 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.